# SDR COMA9710477

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Ice Contam
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT FAULT.  CLEANED ICE BUILD UP FROM FLAP TRACKS.
